Journal of Engineering and Applied Sciences

Year: 2019
Volume: 14
Issue: 16
Page No. 5864 - 5868

Linear Operator Defined on a New Subclass of Multivalent Functions with Negative Coefficients

Authors : Wadhah Abdulelah Hussein and Hamza Barakat Habib

Abstract: In the present study, we have introduced linear operator defined on a new subclass of multivalent functions with negative coefficients we derived some properties, like, coefficient inequality, weighted mean, apply of Littlewood theorem integral operator.

How to cite this article:

Wadhah Abdulelah Hussein and Hamza Barakat Habib, 2019. Linear Operator Defined on a New Subclass of Multivalent Functions with Negative Coefficients. Journal of Engineering and Applied Sciences, 14: 5864-5868.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved